# SDR REXA2015092400898

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 19,420 hours, 12,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT THE FLOOR TRACK LIGHTING FOR ROW 12CD IS INOPERATIVE.  SECURED SECTION OF FLOOR TRACK LIGHTING IAW AMM 33-51-00.  OK FOR SERVICE.
